Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Facial WastingFacial Wasting
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Switching from Sculptra to Radiesse or Silicone
Jan 20, 2009

Dr.P , Nelson sent me to you to ask this question. Ive been getting Sculptra for the last 3 years, s vials every 4-6 months. Very pleased with the results, but it dissipates quickly. The MD in Houston is recommending that Radiesse might last longer and wants to try that. Id also consider the silicone mictrodroplets. Im looking for a longer lasting result than what Im gettin now. Any recommendation as to which product, trying the Radiesse or going for the Silicone Microdroplet next? Im hearing the Radiesse can come out looking lumpy. Thanks for your reply.

Response from Dr. Pierone

Hello, and thanks for posting.

In my experience, Radiesse does not have a tendency to come out lumpy, but also does not appear to last as long as Sculptra.

Since you have been having good results with Sculptra but not seeing the durability that you would like, then a permanent filler such as silicone or PMMA may be a consideration.

Silicone micro droplet technique is not performed by very many doctors because of the stigma associated with silicone. However in expert hands, the results are quite good. United States law does not allow marketing of silicone injections, so the doctors that perform this procedure are typically found through word-of-mouth.

PMMA is not currently not available in the United States, but many individuals have traveled to Mexico for expert treatment with Dr. Luis Casavantes.

Hope this helps and best of luck to you!



Previous
COVERAGE FOR SCULPTRA
Next
nightmare

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement